# SDR SIMA20120821014

- Difficulty date: August 21, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 19,682 hours, 16,537 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525175601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND CARGO DOOR CUT OUT SHEAR TIE AT FRAME 65 CORRODED NEAR SILL.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED SHEAR TIE IAW EO EM-53MR-1129 PART A. AIRCRAFT RETURNED TO SERVICE.
